| Model Number |
DDMB1D1 |
| Medical Device Problem Codes |
Failure to Charge (1085); Delayed Charge Time (2586); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited undersensing that triggered device classified false termination of atrial tachycardia/atrial fibrillation (at/af) events at times.It was noted that multiple inappropriate shocks were delivered for atrial fibrillation (af) with rapid ventricular response detected as fast ventricular tachycardia (fvt)/ventricular fibrillation (vf) due to the atrial undersensing.In addition, it was reported that the inappropriate shocks caused the implantable cardioverter defibrillator (icd) to reach end of service (eos).It was also noted that a charge circuit timeout occurred.The ra lead and icd remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that the patient is in hospice care.
Additional Manufacturer Narrative
Correction: b5 and h6 annex a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that the implantable cardioverter defibrillator (icd) also exhibited excessive/long charge time.